# SDR SWAA2020073004845

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 10,807 hours, 4,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INOPERATIVE.   R & R THE FLASHLIGHT.
